# SDR SWAA001151

- Difficulty date: June 24, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 32,067 hours, 32,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEPLS INOPERATIVE.       REPAIRED CHAFED WIRE AT D10126 CONNECTOR, R & R LIGHT ASSY AND BATTERY PACK PER MM.
